# SDR SWAA043614

- Difficulty date: November 20, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 3,516 hours, 1,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101114
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND LT OVERWING EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
